Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 165032, 8 pages
http://dx.doi.org/10.1155/2011/165032
Research Article

The Iterative Solution for Electromagnetic Field Coupling to Buried Wires

College of Science, National University of Defense Technology, Changsha 410073, China

Received 9 January 2011; Revised 12 March 2011; Accepted 1 April 2011

Academic Editor: Ben T. Nohara

Copyright © 2011 Xufeng Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xufeng Zhang, Jianshu Luo, and Zipeng Zhao, “The Iterative Solution for Electromagnetic Field Coupling to Buried Wires,” Mathematical Problems in Engineering, vol. 2011, Article ID 165032, 8 pages, 2011. doi:10.1155/2011/165032